# SDR AALA200801695

- Difficulty date: June 24, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT OVERHEAD ACROSS FROM RT NUMBER THREE DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT OVERHEAD ACROSS FROM RT NR THREE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
